# SDR RMXA372672

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N3866
- Make and model: Snias AS350B3
- Aircraft serial: 4012
- Aircraft time: 2,554 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,554 hours
- System (JASC): 7600 · Engine Controls
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Out Of Adjust
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER GOV LIGHT WAS DETECTED PRIOR TO ACFT LANDING AT BASE. TECH DOWNLOADED VEMD FAIL CODE OF 120 FOR YAW POTENTIOMETER.  FOUND YAW POTENTIOMETER SEETINGS ON THE HIGH SIDE OF 53.5 PERCENT. ADJUSTED POTENTIOMETER TO 52.5, AND PERFORMED OPS CHECKS WITH NO DEFECTS NOTED.  ALL WORK WAS PERFORMED IAW CURRENT MET. 76.00.00.502.
